Potential of a spheroid with generalized exponential density distributionстатья

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 30 декабря 2016 г.

Работа с статьей


[1] Kondratyev B. P., Kireeva E. N. Potential of a spheroid with generalized exponential density distribution // Baltic Astronomy. — 2015. — Vol. 24, no. 4. — P. 403–407. The internal potential of an inhomogeneous layered spheroid with a small ellipticity and general exponential density distribution is derived in an analytical form. The results are presented in the form of standard Gauss hypergeometric function and validated numerically. The computing time when using this formula is noticeably smaller than the time required by numerical integration.

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть